Paxil ruined my body and spirit!Reader Rating: 8.3
I was on Paxil for about 11 years. I gained 100 pounds. I was prescribed the drug for migraine headaches and depression. I should have known when I was so sick for the first 2-3 weeks as I started taking the drug. I should have stopped, but I was so desperate for relief from my daily pain.
It did help reduce the migraines, but I became so apathetic and huge. I didn't care about anything! Paxil is the worst. My migraines started coming back with a vengence in November 2006, so I weened myself off of Paxil, the withdrawls were as bad as the migraines, so I was in horrible pain regardless. And did I mention 100 pounds overweight.
I was in the Army, completely physically fit when I started the meds back in 1995. I am 5' 9" and weighed 135 and got up to 235. That is totally insane. I wish I could include pictures. Before, After and Now. I have lost 70 pounds, but unfortunately my skin isn't as tight as it used to be. I just wanted to let anyone know that the side effect of weight gain is a serious and very real effect. I never had weight issues and it didn't matter what I did, I kept getting bigger. Exercise and diet didn't matter.
I am not a junk food junkie, or I wouldn't have lost 70 of the excess pounds so far. My goal is to lose the rest. I wish there was compensation for the toll on my body and spirit. Plastic surgery is my only option to fix what Paxil did to my body, loose skin and stretch marks, so lovely to look at. Now I try to go the natural herbal and vitamin route to control my migraines. And the Paxil actually made my mood worse. I was miserable. I feel that thanks to Paxil I lost and wasted over 11 years of my life and I am only 33. That's a third of my life!
[ Next Story >> ]